Die Seltenheit der Gleichungen mit Affekt

B.L. van der Waerden

Mathematische Annalen (1934)

  • Volume: 109, page 13-16
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Waerden, B.L. van der. "Die Seltenheit der Gleichungen mit Affekt." Mathematische Annalen 109 (1934): 13-16. <http://eudml.org/doc/159666>.

author = {Waerden, B.L. van der},
journal = {Mathematische Annalen},
keywords = {algebra, number theory},
pages = {13-16},
title = {Die Seltenheit der Gleichungen mit Affekt},
url = {http://eudml.org/doc/159666},
volume = {109},
year = {1934},

AU - Waerden, B.L. van der
TI - Die Seltenheit der Gleichungen mit Affekt
JO - Mathematische Annalen
PY - 1934
VL - 109
SP - 13
EP - 16
KW - algebra, number theory
UR - http://eudml.org/doc/159666
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.